Anatomical structure of the roots of barley

A - Papers appearing in refereed journals

Jackson, V. G. 1922. Anatomical structure of the roots of barley. Annals of Botany. 36 (141), pp. 21-39.

AuthorsJackson, V. G.
Abstract

RESP-305

Year of Publication1922
JournalAnnals of Botany
Journal citation36 (141), pp. 21-39
ISSN0305-7364
PublisherOxford University Press (OUP)

Permalink - https://repository.rothamsted.ac.uk/item/97800/anatomical-structure-of-the-roots-of-barley

0 total views
0 total downloads
0 views this month
0 downloads this month